Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence of monotone dynamical systems with minimal equilibria


Author: Jian Hong Wu
Journal: Proc. Amer. Math. Soc. 106 (1989), 907-911
MSC: Primary 58F32; Secondary 34K25, 58D25, 92A09, 92A15
DOI: https://doi.org/10.1090/S0002-9939-1989-1004632-7
MathSciNet review: 1004632
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that each precompact orbit of strongly monotone dynamical systems on a Banach lattice $ X$ is convergent if there is a continuous map $ e:X \to E$, the set of equilibria, such that $ e(x)$ is the maximal element in $ E$ with $ e(x) \leq x$. This result can be applied to study the convergence of a class of functional differential equations and partial differential equations.


References [Enhancements On Off] (What's this?)

  • [1] I. Gyori, Connections between compartmental systems with pipes and integrodifferential equations, Math. Modelling 7 (1986), 1215-1238. MR 877750 (89c:92020)
  • [2] P. Hess, On stabilization of discrete strongly order-preserving semigroups and dynamical processes, Proceedings of Trends in Semigroup Theory and Applications, Trieste, September 28-October 2, 1987.
  • [3] M. Hirsch, Stability and convergence in strongly monotone dynamical systems, J. Reine Angew Math. 383 (1988), 1-53. MR 921986 (89c:58108)
  • [4] X. Mora, Semilinear problems define semiflows on $ {C^k}$ spaces, Trans. Amer. Math. Soc. 278 (1983), 1-55. MR 697059 (84e:35077)
  • [5] H. Smith, Monotone semiflows generated by functional differential equations, J. Differential Equations 66 (3) (1987), 420-442. MR 876806 (88j:34155)
  • [6] Jianhong Wu, Monotone semiflows on product spaces and active compartmental systems with pipes (submitted).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F32, 34K25, 58D25, 92A09, 92A15

Retrieve articles in all journals with MSC: 58F32, 34K25, 58D25, 92A09, 92A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-1004632-7
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society